# SDR ASAA1057662

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,774 hours, 3,488 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEAL BLEED LIGHT ILLUMINATED OFF & ON W/ APU BLEED ON & PACKS IN AUTO W/ ISO VALVE OPEN OR CLOSED.  PERFORMED FIM TASK 49 55 00 810 806 CYC BLEED AND PACK SWITCHES SYS RETURNED TO NORMAL OPERATION.  NO HISTORY PAST 30 DAYS, OK FOR SERVICE.  SEAMC NOTIFIED.
